First FET and progynova side effects - Fertility Network UK

Fertility Network UK

26,815 members38,319 posts

First FET and progynova side effects

lmno
lmno

Hello, started our first FET a few weeks ago and have been on progynova for a week. I was told it should make me feel better but I feel like I’m losing my mind. I feel so so low and have had a headache or migraine every day. I’m juggling a ton of other life stuff (selling our flat and moving, deadlines, work, social commitments etc) and it just feels too much to deal with all the side effects too. Is it normal to feel so low and anxious on progynova? Anyone have any idea when I might start to feel better? I feel like I can’t function but I really need to.

6 Replies
oldestnewest

Hi Imno,

I'm so sorry to hear that. I had a similar experience on Progynova, if not worse ! I had all the side effects possible but worst of all was when I started having heart palpitations after a week of being on them. I phoned my clinic and was told to stop it immediately, had my transfer cancelled and I am now on Estraderm patches (with literally NO side effects). I am not trying to scare you but I would recommend speaking to your clinic if the side effects haven't subsided after a week and if they are quite bad.

Is there any way you can relieve yourself of your other commitments for the moment as it does sound like they are making things worse? Take a couple of days off work maybe? IVF is hard enough on its own. Sending you loads of hugs x

lmno
lmno in reply to Olaz

Hi Olaz, thanks for your reply. Sorry to hear you went through all of that - that sounds awful. To be honest I'm hesitant to contact the clinic about any side effects as although I feel awful I think cancelling the cycle would feel even worse. I can't really put off any of my commitments but I'm trying as best as I can to be kind to myself (not my forte). Thanks again for your lovely message - it's amazing how being reminded that you're not alone in all of this makes such a huge difference x

Olaz
Olaz in reply to lmno

You're welcome. This forum is amazing and certainly makes you feel like you're not alone. I do understand your not wanting to cancel the cycle. Be kind to yourself, you deserve it! Put your feet up as much as you can manage to and try to relax, hopefully that will help xx

I was ratty as hell during my fresh transfer when I got my bfp - which didn’t end well.

I think the hormones your taking affect all kinds of stuff and everyone’s experience is different.

I looked and felt totally crap for those few weeks. With my son, I felt great after the first trimester but felt like hungover until 14 weeks xx

Sorry you're feeling so awful. I had about a week of headaches when I started on progynova but they went away eventually. Have now been on it since the beginning of April and feel fine. Hopefully it'll settle down for you but do mention it to your clinic - they may well be able to give you something different and would only cancel if there was no other option. Good luck x

My nurse did mention if i got headaches with the progynova to drink more water and to remember that paracetamol is totally fine. Look after yourself sweetie. It's all a bit yuk but hopefully worth it 🤞

You may also like...